I've been using Ativan on and off for a few years. Not very often, maybe 1 or 2 pills a week (1mg sublingual). However, lately i've noticed my anxiety has been pretty bad to the point of taking 2 or 3 pills a day. I also noticed that my BP has gone from a consistent 117/68 to 140/88 in a matter of weeks. Can the 2 be related? Can Ativan cause high blood pressure?
Ativan can lower your blood pressure and anxiety can increase your blood pressure i think the problem is related to anxiety. The relation is anxiety and not Ativan.
''my anxiety has been pretty bad to the point of taking 2 or 3 pills a day.'' thus affecting your blood pressure.
Please consider that i'm not a doctor and you should see a doctor about that since a constant 140/88 blood pressure is borderline to the need of a medication to lower your blood pressure. Don't take higher dose of Ativan because you think it will lower your blood pressure. Ativan is to treat short term symptoms of anxiety and not improper blood pressure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.